# SDR GTIA20130110558

- Difficulty date: January 10, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 9,489 hours, 4,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ACCUMULATOR PRESSURE LOW.  SERVICED L2 DOOR ACCUMULATOR PRESSURE IAW MM.
